Hello Torre1989. For me when I was 1st upped to the 20mg dose I ended up with a sore tongue & mouth because I was rubbing my tongue constantly back & forth across the roof & side of my mouth. When I asked my Dr he said it was because my dose was to high. He adjusted my dose & I haven't had that problem ever again. You should talk to your Dr & see what he/she says . Hope this helps. Good luck.
This condition is called Aphthous Stomatitis. It cant be contributed to one factor. Studies suggest that genetic predisposition plays a role in the eruption. In fact, no one os sure what exactly causes it. There are many Adderall patients who complain about this affliction. It is the dryness of the mouth in combination with the oral diskinesia (tongue thrusting, lip chewing, jaw swinging) that may trigger the outbreak but you are genetically predisposed to it. It's an immune system respone where the ratio of the CD4+ T cells to CD8+T cells is off balance. This condition is seen in HIV patients due to the viral influence on the CD4 cells. It can also be caused by nutrition inbalance; specifically low iron and a B12 vitamin deficiency. Most Adderall patients who complain of ulcers also report that the medication's anorexic effect is still in full swing. So if you're not eating, you have just added another risk factor.
If your doctor lowers your dose and the diskinesia stops, most likely you will not have another trauma triggered outbreak. I get them on a cycle. I breakout, suffer for about a week and then it goes away for 4-6 weeks and then it happens again. I have adjusted to my dose and have no dry mouth anymore nor any tongue thrusting or lip chewing, appetite is normal, and it still happens like old faithful. The other respondant who said she had her dose lowered and didnt have another outbreak is very lucky.
Know exactly what you're talking about. What worked for me is drinking plenty of water, and by plenty I mean more than normal. At work I am never caught without my water bottle and have even gotten my staff and some of the individuals I work with to remind me to drink my water. Adderall works differently in different people, so you may or may not find yourself using the restroom more. I have noticed that from drinking so much water and taking CNS Stimulants that once the urge to urinate happens it means you should probably go soon, it's just so all of a sudden. But yeah, having a parched mouth your tongue and mouth start sucking moisture from anything they can. You probably don't notice, I didn't, that the entire day you're doing a sucking action in your closed mouth, which would lead to the roof and tongue pain.
I got medical advice from my doctor who was willing to prescribe me something but just recommended water and said it's one of those things that just comes with the meds, i.e.: the sucking action is your "Adderall leg tic." Try the water thing out, it worked for me, and if it's that simple of an answer then why not try it? Try Biotene mouthwash for dry mouth too, I heard good things about that stuff.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 May 2010 • 2 answers
Updated 21 Mar 2018 • 3 answers
My tongue burns all the time. Also my mouth has a deep fissure down the middle of it (glossodynia?)?
Updated 1 Apr 2015 • 1 answer
Updated 30 Aug 2018 • 3 answers
Updated 26 Nov 2016 • 1 answer